Vol. 137, No. 4, 2012 · Contents

Giselle A. Monteiro, Milan Tvrdý:
On Kurzweil-Stieltjes integral in a Banach space

Daniela Ferrero, Manju K. Menon, A. Vijayakumar:
Containers and wide diameters of $P_3(G)$

Strashimir G. Popvassilev:
Base-base paracompactness and subsets of the Sorgenfrey line

Diego Marques:
On the intersection of two distinct $k$-generalized Fibonacci sequences

Janusz Matkowski:
Mean-value theorem for vector-valued functions

A. V. Figallo, C. Sanza:
Monadic $\boldsymbol n\boldsymbol\times\boldsymbol m$-valued Lukasiewicz-Moisil algebras

Kuldip Raj, Sunil K. Sharma:
Composition operators on Musielak-Orlicz spaces of Bochner type

Jaroslav Ivančo, Tatiana Polláková:
On magic joins of graphs

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]